# SDR SIMA20141005009

- Difficulty date: October 5, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 11,079 hours, 7,185 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT STEP SHELL ANGLE ATTACHMENT CRACKED BY THE DOOR ASSIST PULLEY BRACKET.  REPAIRED PAX DOOR AFT STEP ANGLE IAW SRM 52-11-04.
